MAUDE Adverse Event Report: DELTA MED SPA DELTAVEN FAST FLASH; INTRAVASCULAR IV CATHETER

DELTA MED SPA DELTAVEN FAST FLASH; INTRAVASCULAR IV CATHETER
Model Number 3811473
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
With reference to report fda # (b)(4) we have collected from our warehouse n.3 sterile devices of the same lot of deltaven y dnl g24x19mm batch 11t15311 involved in the incident.I - tests performed on n.3 deltaven y dnl g24x19mm batch 11t15311 code 3811473 to verify the displacement and malfunction of the device.1) leakage test performed at a pressure generated by a column of fluid 400+/- 10mm high filled in with simulated blood to simulate the use of the catheter and verify the leakage at low pressure of all its components from the actual intravenous catheter up to the final vent fitting, including the assembled nl valve.During the extraction of the needle from the catheter, the correct activation of the safety device designed to protect the operator from accidental needle sticks injuries has been checked.The test report is provided in annex a.2) high pressure leak test performed at 23 bar (330 psi) to verify whether there are micro cracks in the device that cause leaks that are easily detectable at high pressure.Test report is provided in annex b.Basing on the checks performed and above documented on the devices of the same batch involved in the incident, no manufacturing defects were identified that could have caused leaks from the fittings and the device as a whole.With these tests, any serial defect is certainly excluded.Since the devices involved in the incident is not available, we are not able to establish exactly the cause of the leak even with multiple replacements of the nl valve.
 
Event or Problem Description
The safety hub has a crack in it and was leaking.I switched out 3 different (including the one that came with the intravenous line (iv) set) microclave connectors., but the leaking continued.Since i was going to be injecting a radioactive dose, i could not use this iv because i did not want radioactivity to leak our the iv.So i had to start another iv on the patient.

Brand Name
DELTAVEN FAST FLASH
Common Device Name
INTRAVASCULAR IV CATHETER
Manufacturer (Section D)
DELTA MED SPA
via guido rossa 20
viadana, mantova 46019
IT  46019
Manufacturer (Section G)
DELTA MED SPA
via e. segrè 6
sorbolo a levante, reggio emilia 42041
IT   42041
Manufacturer Contact
priscilla tagliaferri
via guido rossa 20
viadana, mantova 46019
IT   46019
MDR Report Key20450744
Report Number3006846316-2024-00002
Device Sequence Number9232128
Product Code FOZ
UDI-Device Identifier38032248381149
UDI-Public38032248381149
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3811473
Device Catalogue Number3811473
Device Lot Number11T15311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown